Second order state-dependent sweeping process with unbounded perturbation
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
353 3
Ultima descărcare din IBN:
2024-02-13 16:17
Căutarea după subiecte
similare conform CZU
517.9 (244)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
SM ISO690:2012
AFFANE, Doria, FETOUCI, Nora, YAROU, Mustapha Fateh. Second order state-dependent sweeping process with unbounded perturbation. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 50-71. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Second order state-dependent sweeping process with unbounded perturbation

CZU: 517.9
MSC 2010: 34A60, 49J53 .

Pag. 50-71

Affane Doria, Fetouci Nora, Yarou Mustapha Fateh
 
University of Jijel
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

We establish, in the setting of an infinite dimensional Hilbert space, results concerning the existence of solutions of second order ”nonconvex sweeping process” for a class of uniformly prox-regular sets depending on time and state. The perturbation considered here is general and takes the form of a sum of a single-valued Carath´eodory mapping and a set-valued unbounded mapping. We deal also with a delayed perturbation, that is the external forces applied on the system in presence of a finite delay. We extend a discretization approach known for the time-dependent case to the time and state-dependent sweeping process.

Cuvinte-cheie
Differential inclusion, uniformly prox-regular sets, unbounded perturbation, Carath´eodory mapping, delay

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Affane, D.</creatorName>
<affiliation>University of Jijel, Algeria</affiliation>
</creator>
<creator>
<creatorName>Fetouci, N.</creatorName>
<affiliation>University of Jijel, Algeria</affiliation>
</creator>
<creator>
<creatorName>Yarou, M.</creatorName>
<affiliation>University of Jijel, Algeria</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Second order state-dependent sweeping process with unbounded perturbation</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>Differential inclusion</subject>
<subject>uniformly prox-regular sets</subject>
<subject>unbounded perturbation</subject>
<subject>Carath´eodory mapping</subject>
<subject>delay</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>517.9</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-12-29</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>We establish, in the setting of an infinite dimensional Hilbert space, results concerning the existence of solutions of second order &rdquo;nonconvex sweeping process&rdquo; for a class of uniformly prox-regular sets depending on time and state. The perturbation considered here is general and takes the form of a sum of a single-valued Carath&acute;eodory mapping and a set-valued unbounded mapping. We deal also with a delayed perturbation, that is the external forces applied on the system in presence of a finite delay. We extend a discretization approach known for the time-dependent case to the time and state-dependent sweeping process.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>